Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Extreme tiredness and intense headache after being in the sun for long hours. Tendency increases with every year. What is the cause?

since I was a child I have gotten sick (feeling extremely exhausted and headache ) when I am in the sun for long. My sister is the same way. This has gotten worse every year since and at this point if I stand outside in the sun when it is hot outside for about 10-15 minutes it will happen. It happens faster and the result lasts longer every year it seems. I used to get better after sleeping but now I still feel very drained the next day as well. No one has taken me seriously about this. Do you have any idea what might cause it?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
I think I will certainly able to help you out of this condition.
In my view
You just felt heat exhaustion.
So I will suggest
I will suggest you to drink elecrtal water before going in SUN.
Good luck.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor